MathSciNet Relay Station
MathSciNet bibliographic data
MR417795 46L05
Choi, Man Duen; Effros, Edward G. The completely positive lifting problem for $C\sp*$-algebras. Ann. of Math. (2) 104 (1976), no. 3, 585–609.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement